×

zbMATH — the first resource for mathematics

Reflected backward stochastic partial differential equations in a convex domain. (English) Zbl 07243113
Summary: This paper is concerned with the reflected backward stochastic partial differential equations, taking values in a convex domain in \(\mathbb{R}^k\). The existence and uniqueness of solution are studied under both the super-parabolic and parabolic conditions. In the degenerate parabolic case the connection between reflected backward stochastic partial differential equations and reflected forward backward stochastic differential equations is established.
MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G46 Martingales and classical analysis
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bensoussan, A., Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions, Stochastics, 9, 169-222 (1983) · Zbl 0516.60072
[2] Bensoussan, A., Stochastic maximum principle for distributed parameter systems, J. Franklin Inst., 315, 387-406 (1983) · Zbl 0519.93042
[3] Dalang, R. C.; Mueller, C.; Zambotti, L., Hitting properties of parabolic SPDEs with reflection, Ann. Probab., 34, 4, 1423-1450 (2006) · Zbl 1128.60050
[4] Donati-Martin, C.; Pardoux, E., White noise driven SPDEs with reflection, Probab. Theory Related Fields, 95, 1-24 (1993) · Zbl 0794.60059
[5] Du, K.; Meng, Q., A revisit to \(W^{2 , n}\)-theory of super-parabolic backward stochastic partial differential equations in \(R^d\), Stochastic Process. Appl., 120, 1996-2015 (2010) · Zbl 1203.60083
[6] Du, K.; Qiu, J.; Tang, S., \( L^p\) theory for super-parabolic backward stochastic partial differential equations in the whole space, Appl. Math. Optim., 65, 2, 175-219 (2012) · Zbl 1266.60116
[7] Du, K.; Tang, S.; Zhang, Q., \( W^{m , p}\)-solution \(( p \geq 2)\) of linear degenerate backward stochastic partial differential equations in the whole space, J. Differential Equations, 254, 2877-2904 (2013) · Zbl 1259.35232
[8] Du, K.; Zhang, Q., Semi-linear degenerate backward stochastic partial differential equations and associated forward-backward stochastic differential equations, Stochastic Process. Appl., 123, 1616-1637 (2013) · Zbl 1263.60057
[9] Krylov, N. V., On the ItĂ´-Wentzell formula for distribution-valued processes and related topics, Probab. Theory Related Fields, 150, 295-319 (2011) · Zbl 1238.60060
[10] Ma, J.; Yin, H.; Zhang, J., On non-Markovian forward-backward SDEs and backward stochastic PDEs, Stochastic Process. Appl., 122, 3980-4004 (2012) · Zbl 1260.60123
[11] Matoussi, A.; Sabbagh, W.; Zhang, T., Backward doubly SDEs and semilinear stochastic PDEs in a convex domain, Stochastic Process. Appl., 127, 2781-2815 (2017) · Zbl 1372.60085
[12] Menaldi, J., Stochastic variational inequality for reflected diffusion, Indiana Univ. Math. J., 32, 5, 733-744 (1983) · Zbl 0492.60057
[13] Nualart, D.; Pardoux, E., White noise driven quasilinear SPDEs with reflection, Probab. Theory Related Fields, 93, 77-89 (1992) · Zbl 0767.60055
[14] Oksendal, B.; Sulem, A.; Zhang, T., Singular control of SPDEs and backward SPDEs with reflection, Math. Oper. Res., 39, 2, 464-486 (2014) · Zbl 1306.93078
[15] Pardoux, E.; Peng, S., Adapted solution of a backward stochastic differential equation, Systems Control Lett., 4, 1, 55-61 (1990) · Zbl 0692.93064
[16] Peng, S., Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stochastics, 37, 61-74 (1991) · Zbl 0739.60060
[17] Qiu, J.; Wei, W., On the quasi-linear reflected backward stochastic partial differential equations, J. Funct. Anal., 267, 10, 3598-3656 (2014) · Zbl 1300.60080
[18] Xu, T.; Zhang, T., White noise driven SPDEs with reflection: Existence, uniqueness and large deviation principles, Stochastic Process. Appl., 119, 3453-3470 (2009) · Zbl 1175.60068
[19] Yang, X., Reflected backward stochastic partial differential equations with jumps in a convex domain, Statist. Probab. Lett., 152, 126-136 (2019) · Zbl 1433.60063
[20] Zhang, T., Systems of stochastic partial differential equations with reflection: Existence and uniqueness, Stochastic Process. Appl., 121, 6, 1356-1372 (2011) · Zbl 1218.60059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.